# SDR AALA20031005

- Difficulty date: September 14, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: HPD52751315
- Condition: Failed
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

POSSIBLE ELECTRICAL BURNING ODOR REPORTED COMING FROM ROW 24.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  REPLACED LIGHT BALLAST.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
